# SDR IPXA09555129

- Difficulty date: February 20, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B FLAP I/B UPPER SKIN PREVIOUS REPAIR HAS A GOUGE REPAIR LOCATE 35.0 INCHES FROM I/B EDGE 25 INCHES FWD OF T/E PER EO B757-5100-30760-B APPEN 'C', CONTACT ON SITE ENGR FOR DISPO.  OUT OF LIMIT SRM 57-53-01-1A (2) REMOVED PREV REPAIR SRM 51-70-10/5 /57-53-01, CLEAN PREP AREA SRM 51-70-102R4, FAB DOUBLER ALU 7075-T6 040 APL BOEGEL P/N04-002-0203 BTEN 0001489157 REPAIR SRM 51-70-10 2R4 FIG 2 SH2 APL ADHESIVE PRIMER ON REPAIR P/N 04-009-0008 BTEN 00153214 SRM 51-70-10-2R4 FIG 2 SH 2.
